Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lupus on vaginal wall, continuous fatigue, bloating and blood clot discharge, ultrasound shows cysts lining on uterine wall. Advise?

I just turned 40 and have been healthy and extremely active in sports all my life. In 2011 i had what appeared to be a false positive for lupus show up on my annual exam - but it did make me question fatigue and some diet issues i was having. I had knee surgery in oct.2011, then tore Achilles in may 2012. I was put on anti-inflammatories & pain meds for first time. I then got bacterial vaginitis (no history of yeast infections), but when inserting capsule, discovered lumps on vaginal wall. For last four months my period went from regular (4-5 days) to extremely heavy and lasts about 7-10 dys. The bloating , cramping & fatigue is not going away and i have icky blood clot discharges frequently (almost daily) between periods. The only test I have had done is an ultrasound which revealed cysts lining my uterine wall. My family doc has referred me to a specialist (3-8 month wait list) and has not really advocated for any urgency. I am not usually a worrier and don t know if I should be. Please advise.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Rheumatologist 's  Response
i dont think this has anything to do with lupus.
the gynaecological problem definitely needs a review by a gynaecologist.
the fatigue could be related to anemia, you need to get a hemoglobin done, as you have been losing excess quantities of blood.

hope you do well.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor